MathSciNet Relay Station
MathSciNet bibliographic data
MR535151 83C45 (53C05)
Gibbons, G. W.; Pope, C. N. The positive action conjecture and asymptotically Euclidean metrics in quantum gravity. Comm. Math. Phys. 66 (1979), no. 3, 267–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement